# SDR SWAA2023031414886

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 16,155 hours, 8,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT TESTING BAD<[01] REPLACED BATTERY ; TEST GOOD IAW AMM 25-64-00
